Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: My experience with Cymbalta  (Read 277 times)

0 Members and 1 Guest are viewing this topic.

Offline Jazeraca

  • Jr. Member
  • **
  • Posts: 97
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Lazy
    Lazy
  • Personal text
    • Poke This Member
My experience with Cymbalta
« on: January 27, 2014, 04:32:32 PM »
Hi all,

I started taking Cymbalta 3 weeks ago for fibro and GAD. I was a complete basket case - convinced I was dying, that everyone close to me was dying and that the world was falling down around me. It had gotten so bad that I took out a life insurance policy (no joke). Well, I am glad to say three weeks of 30 mg of Cymbalta have mostly gotten rid of those feelings. I am able to relax much more easily now, have a bit more of my sex drive back, haven't been rushing to doctors at all, and my anxious thoughts have lessened. They are still there sometimes, but I find they quickly disappear. It's amazing.

My side effects drowsiness and neuropathy the first week, which are pretty much gone now.

Cymbalta did NOT increase my anxiety like Zoloft and other SSRIs do.

Just be warned, when I miss a dose of the med, I get moderate dizziness until I take the medication again. I've heard this is typical for SNRIs. Just something to be cautious about.

I don't work for the company that makes this drug, just wanted to share my positive experience with it.

Bookmark and Share
Dx: GAD, DESNOS, Fibro and other physical issues. Nothing serious, but of course my anxious mind will often find something very serious as with other things in my life. Anxiety is a fraud. Anxiety is not YOU or ME, it is an illness.

Offline insights

  • Hero Member
  • *****
  • Posts: 3960
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My experience with Cymbalta
« Reply #1 on: January 27, 2014, 06:05:49 PM »
Just be warned, when I miss a dose of the med, I get moderate dizziness until I take the medication again. I've heard this is typical for SNRIs. Just something to be cautious about.

Cymbalta (duloxetine) has a short half-life so withdrawal effects may begin within a few hours of a missed dose.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline snowmanrn

  • Newbie
  • *
  • Posts: 22
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My experience with Cymbalta
« Reply #2 on: January 31, 2014, 02:57:42 PM »
Thanks for this feedback. I am about to try Cymbalta as well. I have never tried it before. Been procrastinating starting it because I am afraid it will give me insomnia like I had with paxil and zoloft.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3960
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My experience with Cymbalta
« Reply #3 on: January 31, 2014, 04:10:22 PM »
Been procrastinating starting it because I am afraid it will give me insomnia like I had with paxil and zoloft.

The SNRIs (and TCAs) are less likely to trigger insomnia than the SSRIs, so hopefully you won't have the problem this time.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
861 Views
Last post August 27, 2008, 12:16:31 AM
by bimmergal
1 Replies
752 Views
Last post March 26, 2009, 08:26:31 AM
by studdmuffin
2 Replies
731 Views
Last post May 27, 2009, 05:57:13 PM
by yola
0 Replies
834 Views
Last post April 01, 2010, 05:58:20 PM
by JustBe
8 Replies
563 Views
Last post March 18, 2014, 08:08:58 AM
by AncientMelody

anything